I started my TECFIDERA last night on the starter dose, within 45 minutes my hole body was itching (as I read that May occur) but what concerns me are the massive headaches I get with every dose I take! I have been taking Tylenol for the headache, my question, is this something that will continue/ get worse once I take the 240mg or will it go away once I get used to the medication?
- Tecfidera Information for Consumers
- Tecfidera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tecfidera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I tried Tecfidera a month ago and had no sideeffects until day 12 when I developed a fever, headache
Updated 31 Dec 2014 • 2 answers
Updated 21 Feb 2017 • 1 answer
Updated 3 Apr 2017 • 1 answer
Updated 27 Apr 2018 • 1 answer
Posted 16 Nov 2018 • 0 answers